# SDR AALA2019111989017

- Difficulty date: November 16, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8647
- Aircraft time: 2,057 hours, 634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT AT SEAT 24ABC INOPERABLE, BULB GOOD. MAINTENANCE RESEATED PIN 1 ON CANNON PLUG THAT WAS RECESSED PER 20-44-10.
